# SDR AALA20150717016

- Difficulty date: July 17, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 19,339 hours, 7,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 117A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SUPPORT BEAM HAS WORN AREA CAUSED BY A WORN OUT DOOR STOP ON PNEUMATIC AIR ACCESS DOOR 192DR.  REPAIRED CTR WING SUPPORT BEAM IAW EA 252612.
